# SDR UPS08653313

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - R2 WINDOW HAS DELAMINATION APPROX 3 INCHES HIGH COVERING THE LOWER FORWARD HALF OF THE WINDOW.  SLIGHT DISTORTION OF VIEW.  DISCOVERED AFTER AIRBORNE.  REVISED AND REPLACED R2 WINDOW ASSY AS REQ'D PER 50-11-02-40.  OPS AND LEAK CHECK GOOD.
